# SDR QMLA2016081416092

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 4,022 hours, 13,488 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,880 hours, 12,167 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 02902005220
- Part serial: 19062
- Condition: Malfunctioned
- Part time: 3,880 hours, 12,167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENG P LIGHT ILLUMINATED, FOLLOWED BY THE FIRE LIGHT 5 SECONDS LATER. SMOKE STARTED FILLING THE COCKPIT. THE PILOT INITIATED AN EMERGENCY DESCENT, AND A POWER-ON LANDING WAS MADE. AIRCRAFT WAS SHUTDOWN USING FFCL AND THE FUEL SHUT-OFF LEVER. THE PILOT THEN EXITED THE AIRCRAFT. A ENGINE FIRE AND SMOKE WERE CONFIRMED AROUND THE ENGINE COMPARTMENT AFTER EVACUATION. THE FIRE WAS EXTINGUISHED BY THE LOCAL FIRE DEPARTMENT AND WAS LIMITED TO THE GENERAL AREA OF THE ENGINE COMPARTMENT. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
